Accessibility navigation


The proportion of failures of the Hasse norm principle

Browning, T. D. and Newton, R. (2016) The proportion of failures of the Hasse norm principle. Mathematika, 62 (02). pp. 337-347. ISSN 2041-7942

[img]
Preview
Text - Accepted Version
· Please see our End User Agreement before downloading.

338kB

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1112/S0025579315000261

Abstract/Summary

For any number field we calculate the exact proportion of rational numbers which are everywhere locally a norm but not globally a norm from the number field.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:58164
Publisher:Cambridge University Press
Publisher Statement:This version may differ from the version published in Mathematika.

Downloads

Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation